# SDR UPS502520

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4004145
- Condition: Delaminated
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAINTENANCE FOUND NR 3 SLAT T/E WEDGE IS DELAMINATED AND EXCEEDS ALLOWABLE LIMITS.  REPLACED SLAT PER MM 27-81-02.
